dr let me down and snotty message on phone

the dr who was supposed to call endo today didnt call as she wasnt working

the dr who prescribed called and left a message saying he heard im upset about the eltrocxin he gave me but it was only short term and im to take anything else up with endo when i see him about medication.......it wasnt the eltroxin it was that i had levo sent home and told eltroxin no longer available

i can see a complaint going to practice manager

anyway ive decided im not taking the poison levo anymore or at least until i see end and that i am going to try nutri thyroid and nutri adrenal (one at a time just in case) and hopefully will get me back

i really feel as if levo is slowly poisoning me

hubby has point blank refused to let me order from outside of the uk

i walked around a shop today and felt ok until i relised i walked round the shop without feeling breathless then got tight chested and palps so the few days ive not had levo are improving things slightly

and besides i do remember my dr saying i could come off it if i want so ive not done it without the say so of a dr

13 Replies

oldestnewest
  • Although the doc said that you 'could' come off of the levo - please confirm that you have told him that you actually have....?

    Some people would feel very unwell very quickly after suddenly discontinuing thyroid hormone replacement and this is not something that Thyroid UK would ever suggest or encourage without close monitoring.

    Neither nutri thyroid or nutri adrenal are thyroid hormone replacement.

    Louise

  • i did tell dr i was going to stop as felt they were lilling me

    dr did actually leave it up to me when i went for throat scan results

    she said there was no reason why i couldnt sytop taking the meds

    i could continue taking them

    or even half my dose

  • Hi mandy72. Hope you improving soon. Just wondering tho could it be anxiety that you are suffering from rather than the thyroid/meds? If palps /breathlessness starts when you think about it and not when you distracted or more relaxed its very often a sign.its hard I know to distinguish one thing from another

  • a hospital dr said anxiety so im 50/50 on that as getting out of bed this morning my heart rate was 100

    i have been given diazipan twice from drs one dose was 5mg and the 2nd lot was 2mg and i found the 5mg ones really did help with the palps and breathlessness but im not allowed anymore as addictive i have been given lofepramine for depression and they do nothing but really constipate me so i dont take them. I do feel like i need the depression/anxiety treating but i allso dont want to be on meds all the time if that makes sense

    i had depression 18 years ago and i do feel like i did back then and i was on zo many tablets i was in zombie mode all the time.

    is it possible to have a full day of anxiety?

  • your hubby "refused to allow you"? WTF?!?!?! Are you a Muslim lady or simply a human being who has to obey another human being on pain of what? Good grief, if I was married, and my husband refused to 'allow' me to do something, I'd be unmarried quick fast, especially if it was going to help my wellbeing. Without wanting to be insulting my dear, your husband sounds a right twat! Can you get a friend to help and order online what you need? Get it delivered to her home and hide them from your medieval and uncaring husband?

  • hes worried as theres so many dodgey meds available online he dont want me ending up worse or no better due to it being a placebo type pill

    we did eventually talk about it last night and have agreed that if i get no luck after endo then i can buy it......but i can see exactly what you are saying

  • Hello Mandy,

    I am sorry your not recieving the treatment you deserve, you can get eltroxin from a Website but thats not in the Uk.

    It does sound like you have an Adrenal Issue, Has this been tested, Not from the GP - that only shows up addisons diease, the ASI test. It sounds like you are getting Toxic - just like me, If the Adrenals are struggling then the Levo is not going to get converted properly and some of it will build in the body, please keep an eye on you pulse, anything mid 90's means Toxicity, or maybe your dose is just to high.

    As for your Hubby - I think he needs to take a long look at how poorly you are and recognise that the docs in this county are really unhelpful and only want to prescribe Levo because its the cheapest on the market. I can give you some perfectly good sites to use to get your medication from, I have been using them for years, they are proper pharmaceutical sites.

    We are going through the same thing and I really feel for you.

    Best wishes

  • thankyou kitten-whiskers ive got a book on order and he will read if it kills me. Im waiting on dr to call me back as i called to remind that she was calling endo to see what i can be given. I need to look into adrenal tests and get full bloods taken as my drs only test TSH which is normal range. There was a post earlier regarding weight and dosage and im on the bigger side so thinking maybe undermedicated but ive got some nurti adrenal on order to try and i will continue to take the levo as been told its not advisable to stop allthough my dr said it was safe to stop

  • Hello Mandy,

    When I saw my private Dr (who done the ASI) he said I had to cut out the T4 for as long as possible as I could because, if it had built up in your body, then taking the Adrenal Support will make it get used up, so you will get a large dose which would be nasty. On the other hand taking Adrenal Support if it isn't the Adrenals at fault would cause problems to. you can order the ASI test - It is delivered to you and collected, I think it cost me £85.00, I can give you their details if you require it.

  • thyroid sure is a confusing thing........its cost cost cost why wont the NHS understand we need these tests ...if you could send me the info that would be great and ill see what i can do.....maybe ask santa for one lol

    thanks

  • Hello Mandy,

    I agree with you, we seem to get no real help from the medical profession, they give us T4 and thats it, It doesn't matter how Ill it is making us.

    The details are Genova Diagnostics, 0208 336 7750, email: info@iwdl.net.

  • thankyou

  • Your welcome

    Try to keep your spirits up (I know it is easy to say) I get very upset and down too but we will win.

    I will be seeing this really good doc in 20 days, I will pass on all the good info

You may also like...